# SDR DALA2021101306278

- Difficulty date: October 13, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 107,830 hours, 15,808 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 CORROSION FOUND ON THE SEAT TRACK AT STA 1437, RBL88.5. CORRECTIVE ACTION: THE DAMAGED SEAT TRACK REMOVED AND REPLACED AS PER B767-300 SRM 51-40-02 (1981402)
